# SDR IPXA10M60663

- Difficulty date: June 14, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 67,570 hours, 10,091 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Component: Elevator
- Component part number: NLC67431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, IAW CUSTOMER REQUEST REPAIR LT INBD DETACHABLE ELEV.     OPENED LT INBD DETACHABLE ELEV AFT INBD CORNER OF SKIN AND REPAIRED 2 EA STIFFENERS REF SRM 55-20-80 REPAIR 1, PARA 4. CLOSED SKIN REF DWG ALC 8940. PRIMED AND TOP COAT IAW SRM 51-21-02.
